# SDR HEEA0011399

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27702
- Make and model: Bell 206L-1
- Aircraft serial: 45300
- System (JASC): 2430 · DC Generating System
- Part: Volt Regulator
- Part number: 206075447007
- Condition: Failed
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ADJUST VOLTAGE WON'T STAY SET.
